# SDR SWIA200515720

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,816 hours, 4,278 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1380
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 5,571 hours, 4,358 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A -STAB CH 1 INOP- STATUS MESSAGE.  REPLACED HSTCU IAW CRJ MM 27-40-00, 27-41-01, OPERATIONAL CHECK GOOD.
